Alert archive / Nebraska / Flash Flood Warnings in 2023
Flash Flood Warning 8, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at May 29, 2023, 6:06 PM CDT for Thomas County, Nebraska. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2023, 6:06 PM CDT (23:06 UTC)
- Expired
- May 29, 2023, 11:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Thomas County, NE
The radar
The North Platte radar (KLNX), 4 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 6:30 PM CDT | FLASH FLOOD | Thedford, NE | TRAINED SPOTTER VIA SOCIAL MEDIA VIDEO OF PARTIAL ROAD CLOSURE ON HWY 2 IN THEDFORD DUE TO FLOODING. |
| May 29, 6:35 PM CDT | HEAVY RAIN 2.4 | 2 E Thedford, NE | 2.40 INCHES OF RAINFALL WITHIN 3 HOURS. |
| May 29, 9:55 PM CDT | HEAVY RAIN 3 | Thedford, NE | 6 HOUR RAINFALL BETWEEN 355 PM AND 955 PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 232 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
011
WGUS53 KLBF 292306
FFWLBF
NEC171-300215-
/O.NEW.KLBF.FF.W.0008.230529T2306Z-230530T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
606 PM CDT Mon May 29 2023
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
North Central Thomas County in north central Nebraska...
* Until 915 PM CDT.
* At 606 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1.5 and 3 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, highways,
streets and underpasses as well as other poor drainage
and low-lying areas.
* Some locations that will experience flash flooding include...
Thedford.
This includes the following highways...
Highway 2 between mile markers 205 and 214.
Highway 83 between mile markers 146 and 151.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4198 10071 4201 10052 4197 10050 4195 10056
4194 10071
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Snively3 follow-up statements
577
WGUS73 KLBF 300018
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
718 PM CDT Mon May 29 2023
NEC171-300215-
/O.CON.KLBF.FF.W.0008.000000T0000Z-230530T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Thomas NE-
718 PM CDT Mon May 29 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS
EVENING FOR NORTH CENTRAL THOMAS COUNTY...
At 718 PM CDT, trained weather spotters reported thunderstorms
producing heavy rain in in and around Thedford. Between 1.5 and 3
inches of rain have fallen. Flash flooding is already occurring.
HAZARD...Thunderstorms producing flash flooding.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of creeks and streams, highways, streets
and underpasses.
Some locations that will experience flash flooding include...
Thedford.
This includes the following highways...
Highway 2 between mile markers 205 and 213.
Highway 83 between mile markers 147 and 151.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4198 10071 4201 10052 4197 10050 4195 10056
4194 10071
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Snively900
WGUS53 KLBF 300109
FFWLBF
NEC171-300515-
/O.EXT.KLBF.FF.W.0008.000000T0000Z-230530T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
809 PM CDT Mon May 29 2023
The National Weather Service in North Platte has extended the
* Flash Flood Warning for...
North Central Thomas County in north central Nebraska...
* Until 1215 AM CDT.
* At 809 PM CDT, trained weather spotters reported thunderstorms
producing heavy rain in and around Thedford. Between 2 and 4
inches of rain have fallen. Flash flooding is already occurring.
HAZARD...Thunderstorms producing flash flooding.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of creeks and streams, highways,
streets and underpasses.
* Some locations that will experience flash flooding include...
Thedford.
This includes the following highways...
Highway 2 between mile markers 205 and 213.
Highway 83 between mile markers 147 and 151.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4198 10071 4201 10052 4197 10050 4195 10056
4194 10071
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Snively271
WGUS73 KLBF 300445
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
1145 PM CDT Mon May 29 2023
NEC171-300455-
/O.CAN.KLBF.FF.W.0008.000000T0000Z-230530T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Thomas NE-
1145 PM CDT Mon May 29 2023
...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL THOMAS
COUNTY...
Heavy rain has ended and flooding is no longer expected to pose
a threat. Please continue to heed remaining road closures and be
alert for debris in roadways.
LAT...LON 4198 10071 4201 10052 4197 10050 4195 10056
4194 10071
$$
MBSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at May 29, 3:47 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 29, 3:47 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service North Platte NE 347 PM CDT Mon May 29 2023 .SYNOPSIS... Issued at 346 PM CDT Mon May 29 2023 Key Messages: - Thunderstorms this evening and tonight, some may be severe with damaging winds and hail the main threats, along with very heavy rain - Daily storm chances continue through the forecast period, including marginal severe Tue & Wed and greatest potential Thu & Fri - Seasonable temps with highs in the 80s Tue & Wed, 70s/80s after Synopsis: Nebraska is caught between two upper closed lows, one centered off the Calif coast and the other the N.Carolina coast. A quasi- stationary front or surface trough stretches across the panhandle and western Sandhills this afternoon, anchored by a low near the Badlands. A couple other little surface boundaries are noted across the Sandhills. && .SHORT TERM...(This evening through Tuesday night) Issued at 346 PM CDT Mon May 29 2023 This evening and tonight... Thunderstorms will continue to develop near the front in western Nebraska and possibly grow upscale or become more organized as they progress eastward. Surface temps in the 80s and dew points near 60F, along with cool temps aloft (around 7C at H7 and -13C at H5), have resulted in ample instability over the forecast area this afternoon. RAP mesoanalysis estimates MLCAPE values of 2000+ j/kg and mid-level lapse rates as steep as 8 C/km. Deep layer shear is marginally supportive of severe storms, currently (as of 20z) measuring 25-30 kts. However, a speed max at H5 approaching from the Rockies may bump those values up this evening. Cloud layer shear vectors are somewhat perpendicular to the main boundary, suggesting isolated/scattered convection to start. Depending on cold pool strength, which may be on the more powerful side compared to shear, the storms may grow upscale into an MCS by late evening. As such, the primary severe threats will likely transition from wind/hail mix to more wind as the event progresses. Additionally, will need to monitor the torrential rain threat. Storm motion vectors are not abnormally slow, but seasonally high PWAT and recent heavy rain/flooding concerns raises the threat. For overall timing and coverage, used a blend of HRRR, NAMnest, and RRFS. This blend suggests initiation (which is just occurring as of 20z) in the western and central Sandhills, increased activity from KIML to KLBF to KONL around 00z, and toward central Neb (KBBW) by 03z. For min temps, stayed near the NBM mean with values ranging from near 50F panhandle to near 60F far north central. Tomorrow... Quasi-zonal flow aloft continues for Nebraska as the pair of upper lows drift east a little. The surface boundary/front will likely be an issue once again as it maintains its general position over western Neb. Southerly flow at H85 up the High Plains continues to draw moisture off the Gulf, which translates to surface dew points in the 50s (west) to around 60F (east). Weak WAA is also noted, suggesting another day of highs in the 80s. This combination will result in sufficient instability for thunderstorms, let alone strong or severe. Forecast MUCAPE values approach 3000 j/kg and mid- level lapse rates near 8 C/km by late afternoon. Deep layer shear appears to be similar to today, marginally supportive of larger hail and stronger winds. An afternoon initiation - evening evolution scenario may be in the works. .LONG TERM...(Wednesday through Monday) Issued at 346 PM CDT Mon May 29 2023 Flow aloft transitions to southwesterly and eventually meridional as the Western US trough axis and accompanying closed low move onshore and toward the Four Corners. Longer range guidance suggests the closed low will stall or meander over the central Rockies. This setup, along with surface features in the vicinity, spell a continued synoptically active period for western Nebraska. Daily thunderstorms are a possibility, but the greater potential for more widespread activity occurs late this week with the approaching upper low. Temperatures should remain seasonable through next weekend with highs generally in the 80s Wednesday, then 70s/lower 80s to round out the period. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1213 PM CDT Mon May 29 2023 VFR conditions will prevail through the late afternoon ahead of scattered thunderstorm development across the area. These scattered thunderstorms will be the main aviation concern in the next 24 hours. These storms have the potential to produce gusty and erratic winds, large hail, and heavy rainfall. Confidence is increasing in KLBF seeing organized convection between 01Z to 04Z this evening, thus included a TEMPO group with IFR visibilities and ceilings. For KVTN, confidence is modest in regards to specific impacts to the terminal, however, did opt for a TEMPO group from 22Z to 01Z as this will be the most likely time for thunder. Anticipate these storms to move towards the east through midnight tonight. Given the scattered nature of these storms, future refinements are possible. Low-end VFR conditions are expected behind the departing activity, continuing through the bulk of the overnight on Tuesday. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Snively SHORT TERM...Snively LONG TERM...Snively AVIATION...Viken
Hazardous weather outlook, May 29, 9:56 AM CDT, 8 hours 10 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 956 AM CDT Mon May 29 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-301500- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 956 AM CDT Mon May 29 2023 /856 AM MDT Mon May 29 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Today and tonight. Scattered thunderstorms are expected to develop by late this afternoon and persist into tonight. Any storms that develop has the potential for locally heavy rainfall, hail, and strong winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Possibility of strong to briefly severe storms exists for Tuesday afternoon and evening generally south of highways 2 and 91. Hazards include hail, damaging winds, and locally heavy rainfall. Afternoon and nighttime showers and thunderstorms are possible each day Wednesday through Saturday. The severe threat remains uncertain across much of the area at this time. .SPOTTER INFORMATION STATEMENT... Please report any hail, damaging winds, and heavy rainfall to the National Weather Service.
In the hours before
Special weather statement, May 29, 5:25 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service North Platte NE
525 PM CDT Mon May 29 2023
NEZ009-010-027-028-292315-
Loup NE-Holt NE-Garfield NE-Rock NE-
525 PM CDT Mon May 29 2023
...A strong thunderstorm will impact portions of southeastern Rock,
northeastern Loup, northwestern Garfield and southwestern Holt
Counties through 615 PM CDT...
At 524 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Rose, or 22 miles north of Taylor, moving
northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Carson Lake.
This includes Highway 183 between mile markers 139 and 152.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Nebraska.
&&
LAT...LON 4197 9944 4213 9956 4231 9925 4208 9907
TIME...MOT...LOC 2224Z 240DEG 9KT 4209 9942
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SporerSpecial weather statement, May 29, 5:26 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service North Platte NE
526 PM CDT Mon May 29 2023
NEZ006-007-009-010-292315-
Holt NE-Rock NE-Keya Paha NE-Boyd NE-
526 PM CDT Mon May 29 2023
...Strong thunderstorms will impact portions of northeastern Rock,
northwestern Holt, northeastern Keya Paha and western Boyd Counties
through 615 PM CDT...
At 526 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles southwest of Herrick to 12 miles south
of Naper. Movement was northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Butte, Naper, Dustin, Anoka, Nets Peak, Mariaville, Mills,
Brocksburg, Parshall Bridge State Wildlife Management Area and Hull
Lake State Wildlife Management Area.
This includes the following highways...
Highway 281 between mile markers 216 and 218.
Highway 12 between mile markers 68 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Nebraska.
&&
LAT...LON 4291 9866 4264 9921 4293 9956 4300 9948
4300 9879
TIME...MOT...LOC 2226Z 229DEG 18KT 4295 9941 4279 9918
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SporerSpecial weather statement, May 29, 5:32 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
532 PM CDT Mon May 29 2023
NEZ025-026-292315-
Blaine NE-Thomas NE-
532 PM CDT Mon May 29 2023
...Strong thunderstorms will impact portions of northwestern Blaine
and central Thomas Counties through 615 PM CDT...
At 531 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Halsey to 7 miles west of Thedford.
Movement was east at 5 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Thedford, Halsey, Natwick and Norway.
This includes the following highways...
Highway 2 between mile markers 200 and 229.
Highway 83 between mile markers 142 and 153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Nebraska.
&&
LAT...LON 4205 10012 4203 10076 4189 10078 4189 10016
TIME...MOT...LOC 2231Z 265DEG 6KT 4196 10030 4195 10072
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SporerLocal storm report, May 29, 5:34 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT MON MAY 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL THEDFORD 41.98N 100.57W
05/29/2023 E0.88 INCH THOMAS NE LAW ENFORCEMENT
THIRD ROUND OF NICKEL SIZE HAIL.
0528 PM FLOOD THEDFORD 41.98N 100.57W
05/29/2023 THOMAS NE LAW ENFORCEMENT
LOCALIZED FLOODING IN AND AROUND TOWN.
&&
JACLYN.GOMEZSpecial weather statement, May 29, 5:34 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service North Platte NE
534 PM CDT Mon May 29 2023
NEZ026-292315-
Blaine NE-
534 PM CDT Mon May 29 2023
...A strong thunderstorm will impact portions of southern Brown and
northern Blaine Counties through 615 PM CDT...
At 534 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Brewster, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brewster and Hawley Flats.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Nebraska.
&&
LAT...LON 4191 9975 4191 10015 4209 10011 4208 9974
TIME...MOT...LOC 2234Z 268DEG 14KT 4204 10000
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SporerLocal storm report, May 29, 5:54 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
554 PM CDT MON MAY 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 1 N ROSCOE 41.15N 101.60W
05/29/2023 E1.00 INCH KEITH NE STORM CHASER
SOCIAL MEDIA REPORT OF QUARTER SIZED HAIL 1
MI N OF ROSCOE.
&&
AVThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| May 28, 7:17 PM CDT | Special Weather Statement | LBF | Wheeler | 28 min |
| May 28, 7:20 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 40 min |
| May 28, 7:22 PM CDT | Special Weather Statement | LBF | Deuel | 38 min |
| May 28, 7:56 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
| May 28, 7:58 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| May 28, 8:39 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| May 28, 9:32 PM CDT | Special Weather Statement | LBF | Cherry | 28 min |
| May 29, 3:15 PM CDT | Special Weather Statement | LBF | Hooker | 45 min |
| May 29, 3:23 PM CDT | Special Weather Statement | LBF | Loup | 52 min |
| May 29, 3:50 PM CDT | Special Weather Statement | LBF | Logan | 40 min |
| May 29, 4:26 PM CDT | Special Weather Statement | LBF | Thomas | 49 min |
| May 29, 4:28 PM CDT | Special Weather Statement | LBF | Keith | 47 min |
| May 29, 4:39 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Thomas | 51 min |
| May 29, 4:47 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 43 min |
| May 29, 5:09 PM CDT | Special Weather Statement | LBF | McPherson | 51 min |
| May 29, 5:10 PM CDT | Areal Flood Advisory | LBF | Blaine, Thomas | 2 hr |
| May 29, 5:25 PM CDT | Special Weather Statement | LBF | Rock | 50 min |
| May 29, 5:26 PM CDT | Special Weather Statement | LBF | Boyd | 49 min |
| May 29, 5:32 PM CDT | Special Weather Statement | LBF | Thomas | 43 min |
| May 29, 5:34 PM CDT | Special Weather Statement | LBF | Blaine | 41 min |
| May 29, 5:50 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 40 min |
| May 29, 6:10 PM CDT | Special Weather Statement | LBF | Chase | 50 min |
| May 29, 6:14 PM CDT | Special Weather Statement | LBF | Keith | 46 min |
| May 29, 6:17 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Hooker, Thomas | 43 min |
| May 29, 6:19 PM CDT | Special Weather Statement | LBF | Blaine, Loup | 41 min |
| May 29, 6:21 PM CDT | Special Weather Statement | LBF | Thomas | 39 min |
| May 29, 6:28 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Garfield, Holt, Loup, Rock | 47 min |
| May 29, 6:43 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 47 min |
| May 29, 6:51 PM CDT | Areal Flood Advisory | LBF | Chase | 2 hr |
| May 29, 6:54 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 36 min |
Nearby
Flash Flood Warnings in Nebraska, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.